MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L34MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L34MM; PLATE, FIXATION, BONE
Catalog Number 661034S
Health Effect - Clinical Code No Information (3190)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that locking screw axsos 3 ti 4.0mm / l34mm was alleged of 'component/device stuck' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected devices (screw and plate) must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not returned.
 
Event or Problem Description
During axsos ph surgery, a screw could not be locked to the plate.

Brand Name
LOCKING SCREW AXSOS 3 TI 4.0MM / L34MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6231168
Report Number0008031020-2017-00012
Device Sequence Number10873589
Product Code HRS
UDI-Device Identifier04546540685896
UDI-Public(01)04546540685896(17)210430(10)V17942
Combination Product (Y/N)N
PMA/510(K) Number
K123964
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number661034S
Device Lot NumberV17942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR